Bleeding after miscarriage, on birth control pill. Is it normal?
Hi gosh this is hard . . . I had a termination in the middle of may this year I went straight back on the pill it s now August and I m still bleeding every day even through the pill I m too ashamed to go to my doctor is it normal to bleed this long what should I do... Ive become very tired and started to lose my hair in big clumps when I wash it this to do with what s going on with my body. . . Please help and thank you for your time
Thanks for query,
The termination or abortion bleeding cannot happen so long.?
There are chances that your pills may change your hormonal level cause you bleeding.
You should consult immediately to your doctor to confirm the diagnosis.
Answered: Sun, 19 Aug 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]